Alert archive / Ohio / River Flood Warnings in 2025

River Flood Warning 9, NWS Cleveland, OH

April 3, 2025Hancock County, Ohio

NWS Cleveland, OH issued this river flood warning at Apr 3, 2025, 1:38 PM EDT for Hancock County, Ohio. It was in force for 8 hr.

The area

The outline as issued.

The facts

Issued
Apr 3, 2025, 1:38 PM EDT (17:38 UTC)
Expired
Apr 3, 2025, 9:36 PM EDT
In force
8 hr
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Flood severity
Minor

County Hancock County, OH

The radar

The Cleveland radar (KCLE), 159 km from the middle of the area, began a volume at 17:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Eagle Creek above Findlay (FECO1). The gauge peaked at 9.13 ft at Apr 3, 2025, 6:00 PM EDT.

actionminormoderatemajor4681004/0304/0404/05
Action stage
8 ft
Minor stage
9 ft
Moderate stage
10 ft
Major stage
11 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 04188496, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

907 
WGUS41 KCLE 031738
FLWCLE

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Cleveland OH
138 PM EDT Thu Apr 3 2025

...The National Weather Service in Cleveland OH has issued a Flood 
Warning for the following rivers in Ohio...

  Eagle Creek Above Findlay affecting Hancock County.

For the Eagle Creek (Hancock)...including Findlay...Minor flooding 
is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/cle.

The next statement will be issued this evening at 1130 PM EDT.

&&

OHC063-040330-
/O.NEW.KCLE.FL.W.0009.250403T1738Z-250404T0320Z/
/FECO1.1.ER.250403T1708Z.250403T1900Z.250403T2120Z.UU/
138 PM EDT Thu Apr 3 2025

...FLOOD WARNING IN EFFECT FROM THIS AFTERNOON TO LATE THIS 
EVENING...

* WHAT...Minor flooding is forecast.

* WHERE...Eagle Creek above Findlay.

* WHEN...From this afternoon to late this evening.

* IMPACTS...At 9.0 feet, Eagle Creek will overrun its banks and 
  begin to inundate portions of Fremont and Graceland Avenue. Water 
  will inundate a field near Rosemont Drive.

* ADDITIONAL DETAILS...
  - At 1:00 PM EDT Thursday the stage was 9.0 feet.
  - Forecast...The river is expected to rise to a crest of 9.1
    feet late this afternoon. It will then fall below flood stage
    this evening.
  - Flood stage is 9.0 feet.  - Please visit
    www.weather.gov/safety/flood for flood safety and
    preparedness information

&&

LAT...LON 4104 8366 4104 8363 4087 8366 4087 8370


$$

Sefcovic
2 follow-up statements
676 
WGUS81 KCLE 031939
FLSCLE

Flood Statement
National Weather Service Cleveland OH
339 PM EDT Thu Apr 3 2025

...The Flood Warning is extended for the following rivers in Ohio...

  Portage River At Woodville affecting Wood and Sandusky Counties.

  Black River At Elyria affecting Lorain County.

  Eagle Creek At Phalanx Station affecting Trumbull County.

...The Flood Warning continues for the following rivers in Ohio...

  Maumee River At Waterville affecting Wood and Lucas Counties.

  Eagle Creek Above Findlay affecting Hancock County.

...The Flood Warning is cancelled for the following rivers in Ohio...

  Huron River Near Milan affecting Erie County.

For the Portage River...including Woodville...Minor flooding is 
forecast.
For the Huron River...including Milan...Moderate flooding is 
forecast.
For the Black River...including Elyria...Minor flooding is forecast.
For the Maumee River...including Grand Rapids, Waterville...Minor 
flooding is forecast.
For the Eagle Creek (Hancock)...including Findlay...Minor flooding 
is forecast.
For the Eagle Creek (Trumbull)...including Phalanx Station...Minor 
flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/cle.

The next statement will be issued this afternoon at 445 PM EDT.

&&

OHC043-032045-
/O.CAN.KCLE.FL.W.0008.000000T0000Z-250403T1939Z/
/MILO1.1.ER.250406T0238Z.250406T1200Z.250406T2125Z.NO/
339 PM EDT Thu Apr 3 2025

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Huron River Near Milan.

* ADDITIONAL DETAILS...
  - At 2:30 PM EDT Thursday the stage was 17.4 feet.
  - Forecast...The river will continue to fall through Friday
    night. Additional rainfall is expected to cause the river to
    rise Saturday into Sunday, with additional flooding possible.
  - Please visit www.weather.gov/safety/flood for flood safety
    and preparedness information

&&

LAT...LON 4140 8257 4138 8252 4129 8257 4129 8265


$$

OHC155-040545-
/O.EXT.KCLE.FL.W.0006.000000T0000Z-250405T0000Z/
/PHAO1.1.ER.250403T1122Z.250404T0600Z.250404T1800Z.UU/
339 PM EDT Thu Apr 3 2025

...FLOOD WARNING NOW IN EFFECT UNTIL TOMORROW EVENING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Eagle Creek at Phalanx Station.

* WHEN...Until tomorrow evening.

* IMPACTS...At 11.0 feet, Barclay Messerly Road, McConnell East, and 
  Knowlton Roads will be flooded and impassable.

* ADDITIONAL DETAILS...
  - At 3:00 PM EDT Thursday the stage was 10.2 feet.
  - Forecast...The river is expected to rise to a crest of 10.8
    feet just after midnight tonight. It will then fall below
    flood stage early tomorrow afternoon.
  - Flood stage is 9.5 feet.  - Please visit
    www.weather.gov/safety/flood for flood safety and
    preparedness information

&&

LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
      4124 8095 4125 8100


$$

OHC093-040545-
/O.EXT.KCLE.FL.W.0005.000000T0000Z-250404T1200Z/
/ELRO1.1.ER.250403T0910Z.250403T1700Z.250404T0600Z.NO/
339 PM EDT Thu Apr 3 2025

...FLOOD WARNING NOW IN EFFECT UNTIL TOMORROW MORNING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Black River at Elyria.

* WHEN...Until tomorrow morning.

* IMPACTS...At 11.0 feet, Flooding along the East Branch of the 
  Black River on Foster Road in Penfield Township. Ford Road hear 
  I-90 may be closed for high water.

* ADDITIONAL DETAILS...
  - At 3:15 PM EDT Thursday the stage was 11.1 feet.
  - Forecast...The river is expected to fall below flood stage
    just after midnight tonight and continue falling to 7.4 feet
    early Saturday morning.
  - Flood stage is 9.5 feet.  - Please visit
    www.weather.gov/safety/flood for flood safety and
    preparedness information

&&

LAT...LON 4146 8219 4148 8212 4139 8207 4127 8215
      4128 8220 4140 8212


$$

OHC143-173-040545-
/O.EXT.KCLE.FL.W.0004.000000T0000Z-250408T1536Z/
/WDVO1.1.ER.250403T0537Z.250404T0000Z.250408T0936Z.NO/
339 PM EDT Thu Apr 3 2025

...FLOOD WARNING NOW IN EFFECT UNTIL LATE TUESDAY MORNING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Portage River at Woodville.

* WHEN...Until late Tuesday morning.

* IMPACTS...At 11.0 feet, Water encroaches upon State Route 105 in 
  Sandusky County. Water near homes on Water, Bierley, and Bridge 
  Streets in Pemberville. The river floods Trail Marker Park up to 
  Erie Street in Woodville.

* ADDITIONAL DETAILS...
  - At 3:30 PM EDT Thursday the stage was 11.2 feet.
  - Forecast...The river is expected to rise to a crest of 11.5
    feet this evening. The river will fall Friday but is expected
    to remain above minor flood stage before rising again
    Saturday into Sunday. It will then fall below flood stage
    early Tuesday morning.
  - Flood stage is 9.0 feet.  - Please visit
    www.weather.gov/safety/flood for flood safety and
    preparedness information

&&

LAT...LON 4136 8354 4148 8334 4143 8334 4135 8349


$$

OHC063-040330-
/O.CON.KCLE.FL.W.0009.000000T0000Z-250404T0320Z/
/FECO1.1.ER.250403T1708Z.250403T2000Z.250403T2120Z.UU/
339 PM EDT Thu Apr 3 2025

...FLOOD WARNING REMAINS IN EFFECT UNTIL LATE THIS EVENING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Eagle Creek above Findlay.

* WHEN...Until late this evening.

* IMPACTS...At 9.0 feet, Eagle Creek will overrun its banks and 
  begin to inundate portions of Fremont and Graceland Avenue. Water 
  will inundate a field near Rosemont Drive.

* ADDITIONAL DETAILS...
  - At 3:00 PM EDT Thursday the stage was 9.1 feet.
  - Forecast...The river is expected to fall below flood stage
    late this afternoon and continue falling to 7.7 feet just
    after midnight tonight.
  - Flood stage is 9.0 feet.  - Please visit
    www.weather.gov/safety/flood for flood safety and
    preparedness information

&&

LAT...LON 4104 8366 4104 8363 4087 8366 4087 8370


$$

OHC095-173-040545-
/O.CON.KCLE.FL.W.0007.000000T0000Z-000000T0000Z/
/WTVO1.1.ER.250403T1419Z.250407T1200Z.000000T0000Z.NO/
339 PM EDT Thu Apr 3 2025

...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Maumee River at Waterville.

* WHEN...Until further notice.

* IMPACTS...At 13.0 feet, Floodwaters can back up through storm 
  drains onto Water Street in Waterville making roads inaccessible.

* ADDITIONAL DETAILS...
  - At 3:00 PM EDT Thursday the stage was 11.9 feet.
  - Forecast...The river will fall to 11.7 feet this evening. It
    will then rise to 11.9 feet tomorrow morning. It will fall to
    11.6 feet Saturday morning. It will then rise to 13.5 feet
    early Monday afternoon. It will fall again but remain above
    flood stage.
  - Flood stage is 11.0 feet.  - Please visit
    www.weather.gov/safety/flood for flood safety and
    preparedness information

&&

LAT...LON 4148 8376 4171 8348 4167 8345 4147 8371
      4145 8374


$$

03
352 
WGUS81 KCLE 040136
FLSCLE

Flood Statement
National Weather Service Cleveland OH
936 PM EDT Thu Apr 3 2025

...The Flood Warning is cancelled for the following rivers in Ohio...

  Eagle Creek Above Findlay affecting Hancock County.

OHC063-040245-
/O.CAN.KCLE.FL.W.0009.000000T0000Z-250404T0136Z/
/FECO1.1.ER.250403T1708Z.250403T2215Z.250403T2321Z.UU/
936 PM EDT Thu Apr 3 2025

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Eagle Creek Above Findlay.

* ADDITIONAL DETAILS...
  - At 9:00 PM EDT Thursday the stage was 8.2 feet.
  - Forecast...The river is expected to fall below 8.0 feet
    tonight. Additional rises are likely Friday night into
    Saturday with another round of heavy rainfall.
  - Please visit www.weather.gov/safety/flood for flood safety
    and preparedness information

&&

LAT...LON 4104 8366 4104 8363 4087 8366 4087 8370


$$

10

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Apr 3, 9:36 AM EDT, 4 hours 2 minutes earlier.

Area forecast discussion, Apr 3, 9:36 AM EDT, 4 hours 2 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
936 AM EDT Thu Apr 3 2025

.SYNOPSIS...
Low pressure and frontal boundaries oscillating back and forth
through the area will bring waves of showers and thunderstorms
with moderate to heavy rain at times through the weekend.
Conditions then turn cold early next week with light snow
possibly making a brief return.

&&

.NEAR TERM /THROUGH FRIDAY/...
930 AM Update... Adjusted PoPs as a line of showers move west to
east across Northern Ohio. Showers will be quick moving and
expect minimal impacts and should exit to the east by midday. The
rest of the day will be fairly dry. No other major changes to
the forecast.

Previous Discussion...
The synoptic scale upper level pattern through the near term,
and at least the short term also, is going to continue to be
dominated by a persistent deep trough over the four corners
region with southwesterly flow through the Mississippi and Ohio
River Valleys. This will keep a continuous feed of low level
moisture into the southern Great Lakes with oscillating frontal
boundaries carrying waves of low pressure through them, and
thus, multiple rounds of rain. For the current near term period,
cold front will push the extensive line of convection through
the CWA by morning, with lingering light amounts through around
the noon hour. After this second wave of moderate/heavy rainfall
since Wednesday morning, will get another needed hydro break
with some recovery time this afternoon. 18Z Thursday to 00Z
Friday is largely dry with POPs getting reintroduced this
evening. Cold front will begin to lift back northward through
the Ohio Valley as a warm front Thursday night into Friday,
although staying south of the CWA. Strong low/mid level
frontogenesis sets up in this area north of the warm front. The
biggest question will be the northward extent, in which the NAM
is most aggressive in putting the highest concentration of the
low/mid level forcing in our CWA. Much of the other guidance
keeps it more south of the CWA, and will go with this favored
solution for now. Another brief period of drier weather for
Friday keeping most of the precipitation south through 21Z or
so, then lifting back north again as the warm front nears the
southern CWA border with yet another round of rain into the
short term forecast period. Temperatures remain on the milder
side for today, but cool into the 50s for Friday.

&&

.SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY/...
The low and mid level flow largely remains parallel to the frontal
boundary cutting through the CWA, in this case, a warm front that
continues to slowly push northward. This is the next round of
convection/rain Friday night, assisted by the low level jet over
65kts again now that the CWA is back in the warm sector. Cold front
then drops back through again 12-18Z Saturday. One final wave of low
pressure to ride up along the frontal boundary towards the Ohio
Valley, but by now, the four corners trough is exiting, weakening,
and now awaiting absorption into a larger trough axis to the north
that is dominating the middle third of the country. With the upper
level energy exiting, the surface low pressure system will do so as
well. Colder air will also begin to make its presence known Sunday
as cold air advection has a better chance to anchor into place over
the southern Great Lakes. Prior to the cold front Saturday, 60s
should be prevalent for the CWA. Total QPF from this morning through
Saturday night remain at 2.5 to 4 inches.

&&

.LONG TERM /SUNDAY NIGHT THROUGH WEDNESDAY/...
Colder in the long term and back into a snow shower potential after
a sharp cold front drops southward through the lakes Monday with a
reinforcing shot of colder air. Late Monday night into Tuesday
becomes more winter like, and snow shower potential ramps up,
possibly for the Tuesday morning commute. Cannot ignore the
potential for light accumulations during this time frame, and highs
largely in the mid 30s to lower 40s across the CWA. Improvement
expected Wednesday and Thursday with gradual airmass modification
under high pressure.

&&

.AVIATION /12Z Thursday THROUGH Monday/...
Break in the convection for several hours today with MVFR
ceilings in the post cold front environment. These should
eventually lift before lowering again later tonight when the
cold front that has come through lifts back north as a warm
front. Expect showers to return to the region after 00Z tonight.
Winds gusty this morning 20-30kts, easing later today. Where
winds do not gust this morning, LLWS is a low end possibility,
but only carrying this in a couple of the TAFs. Winds under
10kts after 00Z tonight.

Outlook...Non-VFR ceilings may continue across the region
into Friday with some non-VFR visibility possible in showers
and storms, mainly towards the southern part of the forecast
area. Non-VFR more likely areawide in showers and thunderstorms
Friday night into Saturday with non-VFR ceilings continuing into
Sunday.

&&

.MARINE...
Winds will gradually ease out of the southwest to 10-15kts
later today before turning westerly and then northwesterly
tonight at the same rate. Expect constantly varying wind
directions around 10- 15kts thanks to frontal boundaries that
travel north and south across Lake Erie with areas of low
pressure also moving through, and wave heights averaging 1-3ft
through the weekend. A late Monday cold front brings northwest
winds 20kts Monday night and Tuesday.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Flood Watch through Sunday morning for OHZ003-006>011-017>021-
     027>032-036>038-047.
PA...None.
MARINE...Small Craft Advisory until 8 PM EDT this evening for
     LEZ146>149.

&&

SYNOPSIS...26
NEAR TERM...23/26
SHORT TERM...26
LONG TERM...26
AVIATION...26
MARINE...26
Hazardous weather outlook, Apr 3, 6:17 AM EDT, 7 hours 21 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
617 AM EDT Thu Apr 3 2025

LEZ061-142>149-162>169-041030-
Ripley to Buffalo NY extending from 5NM off shoreline to US-
Canadian border-Maumee Bay to Reno Beach OH-
Reno Beach to The Islands OH-The Islands to Vermilion OH-
Vermilion to Avon Point OH-Avon Point to Willowick OH-
Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH-
Conneaut OH to Ripley NY-
Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM
offshoreline to US-Canadian border-
Reno Beach to The Islands OH beyond 5NM off shoreline to US-
Canadian border-
The Islands to Vermilion OH beyond 5 nm off shoreline to US-
Canadian border-
Vermilion to Avon Point OH beyond 5 nm off shoreline to US-
Canadian border-
Avon Point to Willowick OH beyond 5 nm off shoreline to US-
Canadian border-Willowick to Geneva-on-the-
Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the-
Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border-
Conneaut OH to Ripley NY beyond 5 nm off shoreline to US-
Canadian border-
617 AM EDT Thu Apr 3 2025

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ003-006>011-017>021-027>032-036>038-047-041030-
Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Hancock-Seneca-Huron-
Medina-Summit-Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Marion-
Morrow-Holmes-Knox-
617 AM EDT Thu Apr 3 2025

...FLOOD WATCH IN EFFECT THROUGH SUNDAY MORNING...

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio and northwest Ohio.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ012>014-022-023-033-089-PAZ001>003-041030-
Lake-Geauga-Ashtabula Inland-Portage-Trumbull-Mahoning-
Ashtabula Lakeshore-Northern Erie-Southern Erie-Crawford-
617 AM EDT Thu Apr 3 2025

This Hazardous Weather Outlook is for northeast Ohio and northwest
Pennsylvania.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Apr 3, 10:04 AM EDT, 3 hours 34 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
1004 AM EDT Thu Apr 3 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1135 PM     Tstm Wnd Dmg     Rawson                  40.96N 83.78W
04/02/2025                   Hancock            OH   Law Enforcement

            Pole downed on east side of Rawson. Time
            estimated via radar.

&&
Local storm report, Apr 3, 10:08 AM EDT, 3 hours 30 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
1008 AM EDT Thu Apr 3 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1145 PM     Tstm Wnd Dmg     Mount Blanchard         40.90N 83.56W
04/02/2025                   Hancock            OH   Law Enforcement

            Pole downed at North Main Street and East
            Market Street in Mount Blanchard. Time
            estimated via radar.

&&
Local storm report, Apr 3, 10:11 AM EDT, 3 hours 27 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
1011 AM EDT Thu Apr 3 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1149 PM     Tstm Wnd Dmg     1 SSW Vanlue            40.96N 83.49W
04/02/2025                   Hancock            OH   Law Enforcement

            Tree downed at County Road 197 and Township
            Road 167 on south side of Vanlue. Time
            estimated via radar.

&&
Local storm report, Apr 3, 10:17 AM EDT, 3 hours 21 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
1017 AM EDT Thu Apr 3 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1139 PM     Tstm Wnd Dmg     3 SSW Arlington         40.86N 83.68W
04/02/2025                   Hancock            OH   Law Enforcement

            Half of barn destroyed along Township Road
            30 in Forest. Time estimated via radar.

&&
Local storm report, Apr 3, 10:51 AM EDT, 2 hours 47 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
1051 AM EDT Thu Apr 3 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 AM     Marine Tstm Wind 5 WNW Port Clinton      41.55N 83.02W
04/03/2025  M53 MPH          Ottawa             OH   Mesonet

            Mesonet station CMPO1 4 WNW Port Clinton.

1240 AM     Marine Tstm Wind 1 SSW South Bass Island 41.63N 82.84W
04/03/2025  M47 MPH          Ottawa             OH   Mesonet

            Mesonet station SBIO1 9 NE Port Clinton.

1241 AM     Marine Tstm Wind 2 NE Fairview Lanes     41.44N 82.64W
04/03/2025  M50 MPH          Erie               OH   Mesonet

            Mesonet station AU939 Sandusky.

1237 AM     Marine Tstm Wind 3 N Sandusky            41.49N 82.70W
04/03/2025  M59 MPH          LEZ144             OH   Mesonet

            Mesonet station XSDB 2 NNE Sandusky.

&&
Local storm report, Apr 3, 11:09 AM EDT, 2 hours 29 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
1109 AM EDT Thu Apr 3 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1205 AM     Tstm Wnd Dmg     2 S Pemberville         41.38N 83.46W
04/03/2025                   Wood               OH   NWS Employee

            Tree limbs down on property due to
            thunderstorm winds.

&&

Sefcovic

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 11:15 PM EDTSevere Thunderstorm WarningCLELucas30 min
Apr 2, 11:43 PM EDTSevere Thunderstorm WarningCLEHancock, Lucas, Ottawa, Sandusky, Seneca, Wood and 1 more47 min
Apr 2, 11:49 PM EDTSevere Thunderstorm WarningCLECrawford, Hancock, Marion, Morrow, Seneca, Wyandot41 min
Apr 2, 11:58 PM EDTSpecial Marine WarningCLE92 min
Apr 3, 12:19 AM EDTSevere Thunderstorm Warning Considerable damage threatCLEAshland, Crawford, Erie, Huron, Lorain, Medina and 4 more56 min
Apr 3, 12:20 AM EDTRiver Flood WarningCLESandusky, Wood61 hr
Apr 3, 12:33 AM EDTSpecial Weather StatementCLEAshland, Crawford, Marion, Richland42 min
Apr 3, 12:48 AM EDTSevere Thunderstorm WarningCLECrawford, Marion, Morrow, Richland, Wyandot42 min
Apr 3, 1:14 AM EDTSpecial Weather StatementCLECuyahoga, Medina46 min
Apr 3, 1:34 AM EDTSpecial Weather StatementCLEAshland, Crawford, Huron, Knox, Marion, Morrow and 1 more41 min
Apr 3, 1:48 AM EDTSevere Thunderstorm WarningCLEAshland, Holmes, Knox, Morrow, Richland42 min
Apr 3, 2:42 AM EDTSevere Thunderstorm WarningCLEHolmes, Mahoning, Medina, Portage, Stark, Summit and 1 more48 min
Apr 3, 3:29 AM EDTSpecial Weather StatementCLEMahoning, Trumbull46 min
Apr 3, 5:33 AM EDTRiver Flood WarningCLELorain4 days
Apr 3, 6:52 AM EDTRiver Flood WarningCLETrumbull4 days
Apr 3, 9:30 AM EDTRiver Flood WarningCLELucas, Wood4 days
Apr 3, 10:06 AM EDTRiver Flood WarningCLEErie16 hr

Nearby

River Flood Warnings in Ohio, 2025Every river flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.